Alert archive / Georgia / Frost Advisories in 2008

Frost Advisory 4, NWS Atlanta, GA

October 19, 200825 counties in Georgia

NWS Atlanta, GA issued this frost advisory at Oct 19, 2008, 4:29 AM EDT for 25 counties in Georgia. It took effect at Oct 20, 2008, 2:00 AM EDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Oct 19, 2008, 4:29 AM EDT (08:29 UTC)
In effect from
Oct 20, 2008, 2:00 AM EDT
Expired
Oct 20, 2008, 9:00 AM EDT
In force
7 hr
Issued by
NWS Atlanta, GA
All 25 counties

Bartow County, GA, Carroll County, GA, Catoosa County, GA, Chattooga County, GA, Cherokee County, GA, Cobb County, GA, Coweta County, GA, Dade County, GA, Dawson County, GA, Douglas County, GA, Fayette County, GA, Floyd County, GA, Fulton County, GA, Gilmer County, GA, Gordon County, GA, Haralson County, GA, Heard County, GA, Meriwether County, GA, Murray County, GA, Paulding County, GA, Pickens County, GA, Polk County, GA, Troup County, GA, Walker County, GA, Whitfield County, GA

The radar

The Atlanta radar (KFFC), 86 km from the middle of the area, began a volume at 08:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.5 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2008-10-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2008-10-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1774 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS72 KFFC 190829
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
429 AM EDT SUN OCT 19 2008

GAZ006-008-009-015-016-191630-
/O.NEW.KFFC.FZ.W.0003.081020T0600Z-081020T1300Z/
FANNIN-UNION-TOWNS-LUMPKIN-WHITE-
INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND
429 AM EDT SUN OCT 19 2008

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY.
A FREEZE IS MOST LIKELY FOR AREAS ALONG AND NORTH OF A HELEN...TO
DAHLONEGA...TO BLUE RIDGE LINE.

A COLD DOME OF HIGH PRESSURE WILL BECOME CENTERED OVER NORTH
GEORGIA MONDAY MORNING...RESULTING IN CLEAR SKIES AND CALM WINDS.
THIS WILL ALLOW TEMPERATURES TO FALL QUICKLY DURING THE
EVENING...WITH LOWS REACHING THE LOW 30S ACROSS THE WARNED AREA BY
MONDAY MORNING. A FREEZE WILL BE MOST LIKELY IN THE VALLEYS OF
THE NORTHEAST GEORGIA MOUNTAINS.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

$$

GAZ001>005-007-011>014-019>021-030>032-041>044-052>054-066-067-
191630-
/O.NEW.KFFC.FR.Y.0004.081020T0600Z-081020T1300Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-GILMER-CHATTOOGA-GORDON-
PICKENS-DAWSON-FLOYD-BARTOW-CHEROKEE-POLK-PAULDING-COBB-HARALSON-
CARROLL-DOUGLAS-SOUTH FULTON-HEARD-COWETA-FAYETTE-TROUP-
MERIWETHER-
INCLUDING THE CITIES OF...CALHOUN...ROME...CARTERSVILLE...
MARIETTA...CARROLLTON...DOUGLASVILLE...EAST POINT...NEWNAN...
PEACHTREE CITY
429 AM EDT SUN OCT 19 2008

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY...



THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY NORTH
OF A LA GRANGE...TO GREENVILLE...TO CANTON...TO ALTO LINE. 

A COLD DOME OF HIGH PRESSURE WILL BECOME CENTERED OVER NORTH
GEORGIA MONDAY MORNING...RESULTING IN CLEAR SKIES AND CALM WINDS.
THIS WILL ALLOW TEMPERATURES TO FALL QUICKLY DURING THE
EVENING...WITH LOWS GETTING INTO THE 30S ACROSS THE ADVISORY AREA.
FROST WILL BE MOST LIKELY IN RURAL LOCATIONS AND IN LOW LYING
AREAS.

A FROST ADVISORY MEANS THAT FROST IS EXPECTED TO DEVELOP DURING
THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED
TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY
FROM THE COLD.

$$
5 follow-up statements
000 
WWUS72 KFFC 191508 AAA
NPWFFC

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1108 AM EDT SUN OCT 19 2008

GAZ006-008-009-015-016-192315-
/O.CON.KFFC.FZ.W.0003.081020T0600Z-081020T1300Z/
FANNIN-UNION-TOWNS-LUMPKIN-WHITE-
INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND
1108 AM EDT SUN OCT 19 2008

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
MONDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY. A
FREEZE IS MOST LIKELY FOR AREAS ALONG AND NORTH OF A HELEN...TO
DAHLONEGA...TO BLUE RIDGE LINE.

A COLD DOME OF HIGH PRESSURE WILL BECOME CENTERED OVER NORTH
GEORGIA MONDAY MORNING...RESULTING IN CLEAR SKIES AND CALM WINDS.
THIS WILL ALLOW TEMPERATURES TO FALL QUICKLY DURING THE EVENING...
WITH LOWS REACHING THE LOW 30S ACROSS THE WARNED AREA BY MONDAY
MORNING. A FREEZE WILL BE MOST LIKELY IN THE VALLEYS OF THE
NORTHEAST GEORGIA MOUNTAINS.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

$$

GAZ001>005-007-011>014-019>021-030>032-041>044-052>054-066-067-
192315-
/O.CON.KFFC.FR.Y.0004.081020T0600Z-081020T1300Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-GILMER-CHATTOOGA-GORDON-
PICKENS-DAWSON-FLOYD-BARTOW-CHEROKEE-POLK-PAULDING-COBB-HARALSON-
CARROLL-DOUGLAS-SOUTH FULTON-HEARD-COWETA-FAYETTE-TROUP-
MERIWETHER-
INCLUDING THE CITIES OF...CALHOUN...ROME...CARTERSVILLE...
MARIETTA...CARROLLTON...DOUGLASVILLE...EAST POINT...NEWNAN...
PEACHTREE CITY
1108 AM EDT SUN OCT 19 2008

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
MONDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY.

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY NORTH
OF A LA GRANGE...TO GREENVILLE...TO CANTON...TO ALTO LINE.

A COLD DOME OF HIGH PRESSURE WILL BECOME CENTERED OVER NORTH
GEORGIA MONDAY MORNING...RESULTING IN CLEAR SKIES AND CALM WINDS.
THIS WILL ALLOW TEMPERATURES TO FALL QUICKLY DURING THE EVENING...
WITH LOWS GETTING INTO THE 30S ACROSS THE ADVISORY AREA. FROST
WILL BE MOST LIKELY IN RURAL LOCATIONS AND IN LOW LYING AREAS.

A FROST ADVISORY MEANS THAT FROST IS EXPECTED TO DEVELOP DURING
THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED
TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY
FROM THE COLD.

$$
000 
WWUS72 KFFC 192001
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
401 PM EDT SUN OCT 19 2008

GAZ006-008-009-015-016-200915-
/O.CON.KFFC.FZ.W.0003.081020T0600Z-081020T1300Z/
FANNIN-UNION-TOWNS-LUMPKIN-WHITE-
INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND
401 PM EDT SUN OCT 19 2008

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
MONDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY
FOR THE AREA ALONG AND NORTH OF A HELEN...TO DAHLONEGA...TO BLUE
RIDGE LINE.

CLEAR SKIES AND CALM WINDS WILL ALLOW LOW TEMPERATURES TO REACH
THE MID 20S TO LOWER 30S FOR SOME LOCATIONS IN THE WARNED AREA
MONDAY MORNING. FREEZING CONDITIONS WILL MOST LIKELY OCCUR
IN THE VALLEYS OF THE NORTHEAST GEORGIA MOUNTAINS.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

$$

GAZ001>005-007-011>014-019>021-030>032-041>044-052>054-066-067-
200915-
/O.CON.KFFC.FR.Y.0004.081020T0600Z-081020T1300Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-GILMER-CHATTOOGA-GORDON-
PICKENS-DAWSON-FLOYD-BARTOW-CHEROKEE-POLK-PAULDING-COBB-HARALSON-
CARROLL-DOUGLAS-SOUTH FULTON-HEARD-COWETA-FAYETTE-TROUP-
MERIWETHER-
INCLUDING THE CITIES OF...CALHOUN...ROME...CARTERSVILLE...
MARIETTA...CARROLLTON...DOUGLASVILLE...EAST POINT...NEWNAN...
PEACHTREE CITY
401 PM EDT SUN OCT 19 2008

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
MONDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY
NORTH OF A LA GRANGE...TO GREENVILLE...TO CANTON...TO ALTO LINE..

CLEAR SKIES AND CALM WINDS WILL ALLOW LOW TEMPERATURES TO REACH
THE MID 30S FOR SOME LOCATIONS IN THE ADVISORY AREA MONDAY
MORNING. FROST WILL BE MOST LIKELY IN RURAL LOCATIONS AND IN
NORMALLY COLDER LOW LYING AREAS.

A FROST ADVISORY MEANS THAT FROST IS EXPECTED TO DEVELOP DURING
THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED
TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY
FROM THE COLD.

$$
000 
WWUS72 KFFC 200818
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
418 AM EDT MON OCT 20 2008

GAZ006-008-009-015-016-201300-
/O.CON.KFFC.FZ.W.0003.000000T0000Z-081020T1300Z/
FANNIN-UNION-TOWNS-LUMPKIN-WHITE-
INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND
418 AM EDT MON OCT 20 2008

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING FOR
THE AREA ALONG AND NORTH OF A HELEN...TO DAHLONEGA...TO BLUE RIDGE LINE.

CLEAR SKIES AND CALM WINDS WILL ALLOW LOW TEMPERATURES TO REACH
THE MID 20S TO LOWER 30S FOR SOME LOCATIONS IN THE WARNED AREA
MONDAY MORNING. FREEZING CONDITIONS WILL MOST LIKELY OCCUR IN THE
VALLEYS OF THE NORTHEAST GEORGIA MOUNTAINS.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

$$

GAZ001>005-007-011>014-019>021-030>032-041>044-052>054-066-067-
201300-
/O.CON.KFFC.FR.Y.0004.000000T0000Z-081020T1300Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-GILMER-CHATTOOGA-GORDON-
PICKENS-DAWSON-FLOYD-BARTOW-CHEROKEE-POLK-PAULDING-COBB-HARALSON-
CARROLL-DOUGLAS-SOUTH FULTON-HEARD-COWETA-FAYETTE-TROUP-
MERIWETHER-
INCLUDING THE CITIES OF...CALHOUN...ROME...CARTERSVILLE...
MARIETTA...CARROLLTON...DOUGLASVILLE...EAST POINT...NEWNAN...
PEACHTREE CITY
418 AM EDT MON OCT 20 2008

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING
NORTH OF A LA GRANGE...TO GREENVILLE3...TO CANTON...TO ALTO LINE.

CLEAR SKIES AND CALM WINDS WILL ALLOW LOW TEMPERATURES TO REACH
THE MID 30S FOR SOME LOCATIONS IN THE ADVISORY AREA MONDAY
MORNING. FROST WILL BE MOST LIKELY IN RURAL LOCATIONS AND IN
NORMALLY COLDER LOW LYING AREAS.

A FROST ADVISORY MEANS THAT FROST IS EXPECTED TO DEVELOP DURING
THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED
TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY
FROM THE COLD.

$$
000 
WWUS72 KFFC 200821
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
421 AM EDT MON OCT 20 2008

GAZ006-008-009-015-016-201300-
/O.CON.KFFC.FZ.W.0003.000000T0000Z-081020T1300Z/
FANNIN-UNION-TOWNS-LUMPKIN-WHITE-
INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND
421 AM EDT MON OCT 20 2008

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING FOR
THE AREA ALONG AND NORTH OF A HELEN...TO DAHLONEGA...TO BLUE RIDGE LINE.

CLEAR SKIES AND CALM WINDS WILL ALLOW LOW TEMPERATURES TO REACH
THE MID 20S TO LOWER 30S FOR SOME LOCATIONS IN THE WARNED AREA
MONDAY MORNING. FREEZING CONDITIONS WILL MOST LIKELY OCCUR IN THE
VALLEYS OF THE NORTHEAST GEORGIA MOUNTAINS.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

$$

GAZ001>005-007-011>014-019>021-030>032-041>044-052>054-066-067-
201300-
/O.CON.KFFC.FR.Y.0004.000000T0000Z-081020T1300Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-GILMER-CHATTOOGA-GORDON-
PICKENS-DAWSON-FLOYD-BARTOW-CHEROKEE-POLK-PAULDING-COBB-HARALSON-
CARROLL-DOUGLAS-SOUTH FULTON-HEARD-COWETA-FAYETTE-TROUP-
MERIWETHER-
INCLUDING THE CITIES OF...CALHOUN...ROME...CARTERSVILLE...
MARIETTA...CARROLLTON...DOUGLASVILLE...EAST POINT...NEWNAN...
PEACHTREE CITY
421 AM EDT MON OCT 20 2008

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING FOR
LOCATIONS NORTH OF A LA GRANGE...TO GREENVILLE...TO CANTON...TO
ALTO LINE.

CLEAR SKIES AND CALM WINDS WILL ALLOW LOW TEMPERATURES TO REACH
THE MID 30S FOR SOME LOCATIONS IN THE ADVISORY AREA MONDAY
MORNING. FROST WILL BE MOST LIKELY IN RURAL LOCATIONS AND IN
NORMALLY COLDER LOW LYING AREAS.

A FROST ADVISORY MEANS THAT FROST IS EXPECTED TO DEVELOP DURING
THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED
TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY
FROM THE COLD.

$$
000 
WWUS72 KFFC 201325
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
925 AM EDT MON OCT 20 2008

GAZ006-008-009-015-016-201430-
/O.EXP.KFFC.FZ.W.0003.000000T0000Z-081020T1300Z/
FANNIN-UNION-TOWNS-LUMPKIN-WHITE-
INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND
925 AM EDT MON OCT 20 2008

...FREEZE WARNING HAS EXPIRED...


THE FREEZE WARNING IS NO LONGER IN EFFECT. 


$$

GAZ001>005-007-011>014-019>021-030>032-041>044-052>054-066-067-
201430-
/O.EXP.KFFC.FR.Y.0004.000000T0000Z-081020T1300Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-GILMER-CHATTOOGA-GORDON-
PICKENS-DAWSON-FLOYD-BARTOW-CHEROKEE-POLK-PAULDING-COBB-HARALSON-
CARROLL-DOUGLAS-SOUTH FULTON-HEARD-COWETA-FAYETTE-TROUP-
MERIWETHER-
INCLUDING THE CITIES OF...CALHOUN...ROME...CARTERSVILLE...
MARIETTA...CARROLLTON...DOUGLASVILLE...EAST POINT...NEWNAN...
PEACHTREE CITY
925 AM EDT MON OCT 20 2008

...FROST ADVISORY HAS EXPIRED...


THE FROST ADVISORY IS NO LONGER IN EFFECT. 


$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this frost advisory went out at Oct 19, 3:58 AM EDT, 31 minutes earlier.

Area forecast discussion, Oct 19, 3:58 AM EDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
358 AM EDT SUN OCT 19 2008

.SHORT TERM /TODAY THROUGH TUESDAY/...
STRONG NORTHWEST FLOW IS IN PLACE THIS MORNING BEHIND A VIGOROUS
H5 SHORT WAVE EXITING THE EAST COAST. THE NORTHWEST FLOW HAS
RETURNED US TO FALL TEMPERATURES AND IS ALLOWING HIGH PRESSURE TO
SLIP DOWN THE EASTERN CONUS TOWARD GEORGIA. THIS HIGH WILL BECOME
CENTERED OVER NORTH GEORGIA MONDAY MORNING...SETTING UP A GREAT
EVENING FOR RADIATIONAL COOLING...AS CLEAR SKIES AND CALM WINDS
WILL ALLOW TEMPERATURES TO FALL INTO THE 30S FOR LARGE PORTIONS OF
NORTH GEORGIA. BASED ON 00Z GUIDANCE..FEEL WE WILL SEE COLD ENOUGH
TEMPERATURES IN MOUNTAIN COUNTIES FOR A FREEZE WARNING...WHILE
LOWS IN THE MID TO UPPER 30S ACROSS THE REST OF NORTH GEORGIA AND
DOWN THE WEST SIDE OF THE STATE TO TROUP AND MERIWETHER COUNTIES
WARRANT THE ISSUANCE OF A FROST ADVISORY FOR MONDAY MORNING AT
THIS TIME. HIGHS BOTH TODAY AND MONDAY WILL STRUGGLE TO REACH 70
ACROSS THE NORTH...WITH HIGHS RETURNING TO NEAR NORMAL BY TUESDAY.
MODIFICATION OF AIRMASS...THANKS TO THE HIGH BEING IN THE SUNNY
SOUTHEAST FOR A COUPLE OF DAYS...SHOULD KEEP LOWS TUESDAY
MORNING UP ENOUGH TO WHERE THE ONLY THREAT OF FROST WILL BE UP IN
THE NORTHEAST MOUNTAINS. BLEND OF THE WARM MAV AND COOL MET WORKED
WELL YESTERDAY...SO CONTINUED THAT TREND THIS MORNING. AS ONE
WOULD EXPECT WITH HIGH PRESSURE IN CONTROL THROUGH THE SHORT
TERM...NO RAIN IS EXPECTED.

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
THINGS BEGIN GETTING INTERESTING TUESDAY NIGHT...AS A DEEP TROUGH
BEGINS DIGGING INTO THE PLAINS. BOTH GFS AND ECMWF ARE IN
AGREEMENT WITH THIS THROUGH RAPIDLY DEEPENING INTO A STRONG CUT
OFF LOW OVER THE CENTER OF THE CONUS BY THURSDAY MORNING.
UNFORTUNATELY...MODELS ALWAYS STRUGGLE WITH THE EVOLUTION OF
SYSTEMS LIKE THIS...ESPECIALLY IN THE MEDIUM RANGE AND THIS STORM
IS NO EXCEPTION. IN GENERAL...GFS AND ITS ENSEMBLES ALONG WITH
THE ECMWF SHOW THIS LOW SLOWLY DRIFTING TO THE EAST...EFFECTING
THIS AREA THURSDAY NIGHT INTO SATURDAY. ANOTHER AREA OF AGREEMENT
WITH THE EXTENDED MODELS IS THAT A VERY STRONG WEDGE WILL BE SET
UP EAST OF THE APPALACHIANS...WHICH SHOULD RESULT IN HIGHS
STRUGGLING TO REACH 60 THURSDAY AND FRIDAY ACROSS THE NORTHEAST.
ALTHOUGH THERE IS STILL A LOT OF UNCERTAINTIES WITH THE FORECAST
FROM THURSDAY ON...IT DOES LOOK LIKE THE AREA IS UP FOR SOME
WIDESPREAD HEAVY RAINS BY THE END OF THE WEEK...THE MAIN QUESTION
TO ANSWER NOW IS THE TIMING OF THINGS...WHICH THE MODELS WILL
HOPEFULLY GET A HANDLE OF BEFORE TOO LONG.

&&

.FIRE WEATHER...
DRY HIGH PRESSURE WILL CONTINUE TO DOMINATE THE WEATHER THROUGH
MID WEEK. ALTHOUGH WINDS WILL REMAIN LIGHT...RELATIVE HUMIDITIES
WILL BE GETTING RATHER LOW MONDAY AFTERNOON...WITH SOME AREAS
SEEING RELATIVE HUMIDITIES BOTTOM OUT AROUND 20 TO 25 PERCENT.
HOWEVER...DURATION OF THOSE LOW RELATIVE HUMIDITIES DOES NOT
APPEAR LONG ENOUGH FOR ANY FIRE WEATHER WATCHES AT THIS TIME.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          68  40  69  42  76 /   0   0   0   0   5
ATLANTA         67  46  70  49  74 /   0   0   0   0   5
BLAIRSVILLE     65  35  67  37  67 /   0   0   0   0   5
CARTERSVILLE    67  35  69  38  75 /   0   0   0   0   5
COLUMBUS        72  44  73  45  79 /   0   0   0   0   5
GAINESVILLE     64  42  67  44  71 /   0   0   0   0   5
MACON           71  41  73  40  78 /   0   0   0   0   5
ROME            69  37  72  39  75 /   0   0   0   0  10
PEACHTREE CITY  68  35  70  36  76 /   0   0   0   0   5
VIDALIA         73  42  74  41  76 /   0   0   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FROST ADVISORY FROM 2 AM TO 9 AM EDT MONDAY FOR THE FOLLOWING
ZONES: BARTOW...CARROLL...CATOOSA...CHATTOOGA...CHEROKEE...
COBB...COWETA...DADE...DAWSON...DOUGLAS...FAYETTE...FLOYD...
GILMER...GORDON...HARALSON...HEARD...MERIWETHER...MURRAY...
PAULDING...PICKENS...POLK...SOUTH FULTON...TROUP...WALKER...
WHITFIELD.

FREEZE WARNING FROM 2 AM TO 9 AM EDT MONDAY FOR THE FOLLOWING
ZONES: FANNIN...LUMPKIN...TOWNS...UNION...WHITE.

&&

50
Hazardous weather outlook, Oct 18, 4:26 PM EDT, 12 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
426 PM EDT SAT OCT 18 2008

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-191000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
426 PM EDT SAT OCT 18 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SYNOPSIS...
A COLD FRONT OFF THE SOUTH CAROLINA AND GEORGIA COASTS WILL CONTINUE
TO DRIFT EASTWARD...AS HIGH PRESSURE BUILDS SOUTHWARD FROM THE GREAT
LAKES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
NO HAZARDOUS WEATHER IS EXPECTED DURING THE EXTENDED PERIOD AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 19, 4:29 AM EDTFreeze WarningFFCFannin, Lumpkin, Towns, Union, White29 hr

Nearby

Frost Advisories in Georgia, 2008Every frost advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.